# SDR IPXA2022091286179

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525041
- Condition: Corroded
- Location: Bs 332-340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CARGO COMPARTMENT, UNDER FLOOR PANEL 222XAF HAS AREAS OF CORROSION AT STA 345 CORROSION IS LOCATED ON THE SHEAR WEB BETWEEN STA 332 AND STA 340 RBL 17 TO RBL 24.25AFTER BLENDOUT THE AREA, FOUND TO BE WITHIN ALLOWABLE LIMITS PER SRM 53-10-51-1A-2
